|Norvir and Metoclopramide
Jul 20, 2012
Dear Keith Henry, I got the Norvir, Truvada and Atazanavir treatment in The Netherlands. I got metoclopramide for nausea. I have read on this website the warming not to combine Norvir and Metoclopramide. Can you tell me what effect this will bring of why it is not a good combination. I would be very happy with your answer.
Response from Dr. Henry
To my knowledge it is OK to use metocloperamide with ritonavir with minimal concern about a drug interaction-if any reader knows of a reference suggesting otherwise please post. KH
skipping a day on medication
for how long one regimen works?
- Is Testicular Pain An Acute Symptom Of HIV?
- Swollen Glands After Receiving Oral Sex Worried I Have HIV
- Tingling In Feet After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Genital Wart Treatment And Healing Time
- Red Bumps On The Vaginal Area With White Heads On Them
- Are Purple Bumps On Side Of Mouth Cheeks A Sign Of Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.